MathSciNet Relay Station
MathSciNet bibliographic data
MR2052407 32U05 (32H02 32Q65)
Rosay, Jean-Pierre Discs in complex manifolds with no bounded plurisubharmonic functions. Proc. Amer. Math. Soc. 132 (2004), no. 8, 2315–2319 (electronic).
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement